# SDR SCNA20190907170

- Difficulty date: September 7, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 52,916 hours, 30,056 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING #3 SLAT WEDGE LOWER SKIN CHAFFED THROUGH SKIN AT I/B AND O/B SIDE. REPAIRED #3 SLAT WEDGE LOWER SKIN CHAFFED ON I/B AND O/B END.
